weighing 280 pounds. Does this make sense? Whatever happened to dosing per unit of body weight? I am having terrible side effects and would like to decrease the dosage. Is that dangerous?
great grandad; Yes your right on many medications but not on this one. what you could do is call your Pharmacist and see what you can do about the side effects. like constipation is a big one and plenty of water taken with this along with Senna and Colace most people take but you can get the pharmacist to recommend something or if it is something else normally the longer you are on this these side effects go away on their own. Chuck1957
- Brilinta Information for Consumers
- Brilinta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Brilinta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2011 • 1 answer
Posted 1 Feb 2015 • 1 answer
Posted 22 Oct 2015 • 0 answers
Posted 19 Dec 2015 • 2 answers
Posted 5 Mar 2016 • 3 answers